MathSciNet Relay Station
MathSciNet bibliographic data
MR1657520 (99m:14089) 14L30 (14D25)
Białynicki-Birula, A. Finiteness of the number of maximal open subsets with good quotients. Transform. Groups 3 (1998), no. 4, 301–319.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement